# SDR CALA2025020500301

- Difficulty date: February 3, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 76,295 hours, 28,068 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 585231130004
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXT SKIN HAS SEVERAL DENTS. (REF AAR N/R 9933841)
